Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a bump in the pubic area?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9839 Questions

default
Posted on Mon, 27 Mar 2017 in Urinary and Bladder Problems
Question: Have bump on pubic area, had it for a few years what is it? how to remove? , any over the counter creams ?
doctor
Answered by Dr. P. T. Patil 7 hours later
Brief Answer:
.There is no over the counter cream .

Detailed Answer:
Hello
Thanks for query .

Based on the photograph that you have uploaded the bump that you have over pubic region since years is likely to be either Wart or Keloid

However the diagnosis can be confirmed only on clinical examination .Consult qualified Dermatologist for clinical examination .

If it is diagnosed to be Wart you will need to get it excise completely by Laser Ablation .However if it is diagnosed to be Keloid no treatment can be offered as Keloid has tendency to recur and will need it to leave as it is .

There is no over the couter cream that can cure it .

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Pati
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures

Recent questions on  Laser ablation

doctor1 MD

Hello: I am a 58 yr.old female who is generally in good health. I am 5'4 and 145 lbs. My weight has been stable for my adult life. For the last several years (5) I have had pain and localized swelling beginning with a small quarter sized swelling...

doctor1 MD

Hello. I was diagnosed with sebborheic keratosis on my right nipple, and the dermatologist sprayed liquid nitrogen on two occasions and it improved, but the tissue of the nipple is a little thick and darker now, so maybe it's returned. Is the...

doctor1 MD

I have warts on my hands and my feet and they are multiplying. I have used salicylate on my hands to remove them and they reappeared. Is there a more aggresive and permanent way to remove them?

doctor1 MD

Hi, I have a lump in the back of my throat and swallowing is uncomfortable.. this came on very suddenly this afternoon. I do have HPV with cervical dysplasia, and had laser ablation surgery last year to remove abnormal cells.. I worry that the two are connected.

doctor1 MD

I have a couple of lumps around my anus that have little white tips. I went to the doctor to have them looked at and he said they were warts. I forgot to mention to him that I have sometimes been bleeding and the blood is bright red is this warts or something else.

doctor1 MD

Hi. For quite sometime I have developed a random blister on my calves. It occurs on both legs either on the side or back of the calves about the size of a pencil eraser in diameter. There is no pain associate d. They are blood filled. I have picked at them in the past and they refill quickly. They disappear as quickly as I notice they occur but do leave little sold bump and scar . I have noticed a few re occur. Any idea what could be causing this? I haven t noticed one for quite sometime, but did notice one today. Thank you, Kim

doctor1 MD

Dear Dr. Charles S Narasi, I have also suffering with hemorrhoids, while passing stool I am having light pain. After that in morning office hours I have lot of pain.(My job is sitting in front of system). one week before I went to General doctor at the time I have bleeding while passing stool, he has given Sitcom oinment, Lactitol Monohydrate - Encelax syrub and 2 type of tablets . Doctor suggest its a internal hemorrhoids and his advice is Lazer ablation. After three days taking of medicine bleeding has stopped. some guys are suggest take Aloe vera in MT stomech. Now i have taking this in morning with MT stomech. Now I stopped the medicines. Kindly Advice...

Regards,

K. Balaji